MathSciNet Relay Station
MathSciNet bibliographic data
MR2007669 (2004g:93019) 93B05 (93E03)
Arapostathis, Ari; George, Raju K.; Ghosh, Mrinal K. On the controllability of a class of nonlinear stochastic systems. Systems Control Lett. 44 (2001), no. 1, 25–34.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement